Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 835482, 10 pages
Research Article

Hopf Bifurcations of a Stochastic Fractional-Order Van der Pol System

1State Key Laboratory for Strength and Vibration of Mechanical Structures, Xi’an Jiaotong University, Xi’an 710049, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China

Received 27 March 2014; Revised 21 May 2014; Accepted 21 May 2014; Published 9 June 2014

Academic Editor: Juan J. Trujillo

Copyright © 2014 Xiaojun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaojun Liu, Ling Hong, and Lixin Yang, “Hopf Bifurcations of a Stochastic Fractional-Order Van der Pol System,” Abstract and Applied Analysis, vol. 2014, Article ID 835482, 10 pages, 2014. doi:10.1155/2014/835482